# SDR RRXA10728

- Difficulty date: April 9, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N996GE
- Make and model: Doug DC-8-71F
- Aircraft serial: 45996
- Aircraft time: 92,625 hours, 32,550 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Web
- Condition: Cracked
- Location: Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CRACK DAMAGE TO LEFT WING I/B FLAP WEB AT XCW64 (EO), DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED REPAIR AND INSTALLED IAW DC-8 EO 01-104.
